# SDR DALA2024120711517

- Difficulty date: December 6, 2024
- Submitted: December 7, 2024
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 23,895 hours, 11,016 cycles
- Engine: Cfmint CFM565B33
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Eng Spinner
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SHIP 3014 -ATB- DUE TO ODOR IN THE FLIGHT DECK AND AFT CABIN. CORRECTIVE ACTION: FOUND OIL LEAK FROM LEFT ENGINE SPINNER, REPLACED LPT SHAFT O'RINGS. (LP 5805186)
